×

Order bounded orthosymmetric bilinear operator. (English) Zbl 1249.06048

The paper presents a new purely algebraic proof of the statement that every order-bounded orthosymmetric bilinear operator \(b\: E\times E\rightarrow F\), where \(E\), \(F\) are Archimedean vector lattices, is symmetric. As a conclusion, a new and short proof of the commutativity of Archimedean almost \(f\)-algebras is given.

MSC:

06F25 Ordered rings, algebras, modules
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
46A40 Ordered topological linear spaces, vector lattices
47A65 Structure theory of linear operators
PDFBibTeX XMLCite
Full Text: DOI EuDML Link

References:

[1] C.D. Aliprantis, O. Burkinshaw: Positive Operators. Springer, Berlin, 2006.
[2] M. Basly, A. Triki: FF-algèbres Archimédiennes réticulées. University of Tunis, Preprint, 1988.
[3] S. J. Bernau, C.B. Huijsmans: Almost f-algebras and d-algebras. Math. Proc. Camb. Philos. Soc. 107 (1990), 287–308. · Zbl 0707.06009 · doi:10.1017/S0305004100068560
[4] A. Bigard, K. Keimel, S. Wolfenstein: Groupes et Anneaux Réticulés. Lecture Notes in Mathematics Vol. 608. Springer, Berlin-Heidelberg-New York, 1977. · Zbl 0384.06022
[5] G. Birkhoff, R. S. Pierce: Lattice-ordered rings. Anais Acad. Brasil. Ci. 28 (1956), 41–69. · Zbl 0070.26602
[6] Q. Bu, G. Buskes, A.G. Kusraev: Bilinear Maps on Product of Vector Lattices: A Survey. Positivity. Trends in Mathematics. Birkhäuser, Basel, 2007, pp. 97–126. · Zbl 1149.46007
[7] G. Buskes, B. de Pagter, A. van Rooij: Functional calculus in Riesz spaces. Indag. Math. New Ser. 4 (1991), 423–436. · Zbl 0781.46008 · doi:10.1016/0019-3577(91)90028-6
[8] G. Buskes, A.G. Kusraev: Representation and extension of orthoregular bilinear operators. Vladikavkaz. Math. Zh. 9 (2007), 16–29. · Zbl 1324.46011
[9] G. Buskes, A. van Rooij: Small Riesz spaces. Math. Proc. Camb. Philos. Soc. 105 (1989), 523–536. · Zbl 0683.46013 · doi:10.1017/S0305004100077902
[10] G. Buskes, A. van Rooij: Almost f-algebras: Commutativity and the Cauchy-Schwarz inequality. Positivity 4 (2000), 227–231. · Zbl 0987.46002 · doi:10.1023/A:1009826510957
[11] G. Buskes, A. van Rooij: Squares of Riesz spaces. Rocky Mt. J. Math. 31 (2001), 45–56. · Zbl 0987.46003 · doi:10.1216/rmjm/1008959667
[12] G. Buskes, A. van Rooij: Bounded variation and tensor products of Banach lattices. Positivity 7 (2003), 47–59. · Zbl 1037.46062 · doi:10.1023/A:1025898718431
[13] J. J. Grobler, C.C.A. Labuschagne: The tensor product of Archimedean ordered vector spaces. Math. Proc. Camb. Philos. Soc. 104 (1988), 331–345. · Zbl 0663.46006 · doi:10.1017/S0305004100065506
[14] C.B. Huijsmans, B. de Pagter: Subalgebras and Riesz subspaces of an f-algebra. Proc. Lond. Math. Soc. III. Ser. 48 (1984), 161–174. · Zbl 0534.46010 · doi:10.1112/plms/s3-48.1.161
[15] W.A. J. Luxemburg, A.C. Zaanen: Riesz spaces I. North-HollandMathematical Library, Amsterdam-London, 1971.
[16] H. Nakano: Product spaces of semi-ordered linear spaces. J. Fac. Sci., Hakkaidô Univ. Ser. I. 12 (1953), 163–210. · Zbl 0051.33901
[17] A.C. Zaanen: Riesz spaces II. North-Holland Mathematical Library, Amsterdam-New York-Oxford, 1983.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.